Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 85, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 26, 2015, 10:09 AM CST. It took effect at Nov 26, 2015, 6:00 PM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2015, 10:09 AM CST (16:09 UTC)
- In effect from
- Nov 26, 2015, 6:00 PM CST
- Expired
- Nov 27, 2015, 8:33 PM CST
- In force
- 27 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
575 WHUS73 KGRB 261609 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1009 AM CST THU NOV 26 2015 LMZ541>543-270015- /O.CAN.KGRB.SC.Y.0084.000000T0000Z-151126T1700Z/ /O.NEW.KGRB.SC.Y.0085.151127T0000Z-151127T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1009 AM CST THU NOV 26 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST FRIDAY. * SOUTH WINDS TODAY WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS BY EARLY EVENING. GALE FORCE GUSTS OF 35 KTS ARE POSSIBLE FRIDAY MORNING. * WAVES BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-270015- /O.NEW.KGRB.SC.Y.0085.151127T0000Z-151127T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1009 AM CST THU NOV 26 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST FRIDAY. * SOUTH WINDS TODAY WILL BECOME NORTH AND INCREASE TO 15 TO 25 KTS BY EARLY EVENING. GALE FORCE GUSTS OF 35 KTS ARE POSSIBLE FRIDAY MORNING. * WAVES BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
530 WHUS73 KGRB 262122 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 322 PM CST THU NOV 26 2015 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE... .SOUTH WINDS WILL CONTINUE TO DECREASE...AS A COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST. WINDS WILL TURN TO THE NORTH IN THE FRONTS WAKE AND BECOME GUSTY AGAIN OVERNIGHT. WAVES WILL SUBSIDE FOR A TIME...BUT WILL BE ON THE INCREASE AGAIN TONIGHT...RESULTING IN HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. LMZ521-522-541>543-270530- /O.CON.KGRB.SC.Y.0085.151127T0000Z-151127T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 322 PM CST THU NOV 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY... * WINDS: NORTH WINDS WILL INCREASE TO 20 TO 25 KTS BY EARLY EVENING. GALE FORCE GUSTS OF 35 KTS ARE POSSIBLE FRIDAY MORNING. * WAVES: WAVES WILL BUILD TO 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
953 WHUS73 KGRB 270311 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 PM CST THU NOV 26 2015 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE... .GUSTY NORTHERLY WINDS BEHIND A DEPARTING COLD FRONT WILL CONTINUE FOR THE OVERNIGHT HOURS INTO FRIDAY. HIGHER WAVES WILL CONTINUE TO BUILD INTO FRIDAY. WINDS AND WAVES WILL SLOWLY EASE BY FRIDAY EVENING. LMZ521-522-541>543-271115- /O.CON.KGRB.SC.Y.0085.000000T0000Z-151127T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 911 PM CST THU NOV 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY... * WINDS: NORTH WINDS OF 20 TO 25 KTS. GALE FORCE GUSTS OF 35 KTS ARE POSSIBLE FRIDAY MORNING. * WAVES: WAVES WILL BUILD TO 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
037 WHUS73 KGRB 271030 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 430 AM CST FRI NOV 27 2015 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE TODAY... .GUSTY NORTHERLY WINDS BEHIND A DEPARTING COLD FRONT WILL CONTINUE TODAY. WINDS AND WAVES WILL SLOWLY EASE THIS AFTERNOON AND EVENING. LMZ541>543-271830- /O.EXT.KGRB.SC.Y.0085.000000T0000Z-151128T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 430 AM CST FRI NOV 27 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: NORTH WINDS OF 20 TO 25 KTS. GALE FORCE GUSTS OF 35 KTS POSSIBLE THIS MORNING. * WAVES: WAVES 4 TO 7 FT...GRADUALLY SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-271830- /O.CON.KGRB.SC.Y.0085.000000T0000Z-151127T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 430 AM CST FRI NOV 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS: NORTH WINDS OF 15 TO 25 KTS. GALE FORCE GUSTS OF 35 KTS POSSIBLE THIS MORNING. * WAVES: WAVES 4 TO 7 FT...GRADUALLY SUBSIDING THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
901 WHUS73 KGRB 271550 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 950 AM CST FRI NOV 27 2015 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE TODAY... .GUSTY NORTHERLY WINDS BEHIND A DEPARTING COLD FRONT WILL CONTINUE TODAY. WINDS AND WAVES WILL SLOWLY EASE THIS AFTERNOON AND EVENING. LMZ521-522-272100- /O.CON.KGRB.SC.Y.0085.000000T0000Z-151127T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 950 AM CST FRI NOV 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS: NORTH WINDS OF 15 TO 25 KTS. GALE FORCE GUSTS OF 35 KTS POSSIBLE THIS MORNING. * WAVES: WAVES 4 TO 7 FT...GRADUALLY SUBSIDING THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-280000- /O.CON.KGRB.SC.Y.0085.000000T0000Z-151128T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 950 AM CST FRI NOV 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: NORTH WINDS OF 20 TO 25 KTS. GALE FORCE GUSTS OF 35 KTS POSSIBLE THIS MORNING. * WAVES: WAVES 4 TO 7 FT...GRADUALLY SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
244 WHUS73 KGRB 272103 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 303 PM CST FRI NOV 27 2015 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH EARLY TONIGHT... .GUSTY NORTHERLY WINDS BEHIND A DEPARTING COLD FRONT WILL CONTINUE THROUGH EARLY TONIGHT...THEN SLOWLY EASE...AS HIGH PRESSURE BUILDS IN FROM THE WEST. LMZ521-522-272215- /O.EXP.KGRB.SC.Y.0085.000000T0000Z-151127T2100Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 303 PM CST FRI NOV 27 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ LMZ541>543-280300- /O.CON.KGRB.SC.Y.0085.000000T0000Z-151128T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 303 PM CST FRI NOV 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: NORTH WINDS OF 15 TO 20 KTS. * WAVES: WAVES 3 TO 5 FT...GRADUALLY SUBSIDING BY EARLY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
511 WHUS73 KGRB 280233 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 833 PM CST FRI NOV 27 2015 ...WINDS AND WAVES HAVE SUBSIDED... LMZ541>543-280345- /O.CAN.KGRB.SC.Y.0085.000000T0000Z-151128T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 833 PM CST FRI NOV 27 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 5:04 AM CST, 5 hours 5 minutes earlier.
Area forecast discussion, Nov 26, 5:04 AM CST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 504 AM CST THU NOV 26 2015 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY AND TONIGHT ISSUED AT 402 AM CST THU NOV 26 2015 PLENTY OF FORECAST CHALLENGES TODAY INTO TONIGHT DUE TO PCPN TYPE AND CHANGEOVER TRENDS FOR THE THANKSGIVING TRAVEL. FOR THE START THIS MORNING...AREA RADARS SHOW EXPANDING RAIN FROM THE SOUTH. WILL HAVE A RAMP UP POP THIS MORNING BEFORE RAIN BECOMES WIDESPREAD LATE MORNING INTO THE AFTERNOON. THE SURFACE COLD FRONT AT 08Z EXTENDED FROM AROUND VILAS COUNTY MEANWHILE THE LEADING EDGE OF THE COLD FRONT EXTENDED FROM VILAS COUNTY TO NEAR LA CROSSE. COLDER IS LAGGING BEHIND THE FRONT SO ANTICIPATE THE PCPN TYPE AT THE ONSET WILL BE RAIN. AS THE COLDER AIR SEEPS IN FROM THE NORTH...PCPN TYPE WILL ALSO TURN FROM RAIN TO MIX AND EVENTUALLY ALL SNOW LATER TODAY INTO TONIGHT. BAROCLINC IS PROGGED TO BISECT THE AREA FROM AROUND AUW TO IMT TOWARD 00Z AS THE RRQ REGION OF THE UPPER JET. ANTICIPATE A QUICK TURN TO ALL SNOW AS THIS LARGE SCALE REGION SLIDES OVER. HOWEVER BET QPF IS ALSO SLIDING TO THE EAST...SO WILL LIKELY HAVE A PERIOD OF MODERATE SNOW WITH SLEET ON THE EDGE OF THIS HIGHER QPF REGION STARTING LATE THIS AFTERNOON OVER NORTH CENTRAL WISCONSIN BEFORE SPREADING SOUTHWARD INTO CENTRAL AND NORTHEAST WISCONSIN. ISSUED A WINTER ADVISORY FOR A MIX OF SNOW ACCUMULATION AND SLEET...HOWEVER THE PRIMARY ISSUE IS WET ROADS FREEZING AS TEMPERATURES FALL BELOW FREEZING THIS EVENING. ITS POSSIBLE SOUTHERN AREAS OF OCONTO AND MARINETTE COUNTIES MAY NEED TO BE ADDED TO THE ADVISORY...BUT THE COLDER AIR IS SLOWER TO REACH EASTERN WISCONSIN THIS EVENING. FORECAST SOUNDINGS SUGGEST THE SNOW GROWTH REGION IS DELAYED. FOR AREAS SOUTH FOR THE ADVISORY..WILL ISSUE A SPS DUE TO A CHANGEOVER MUCH LATER TONIGHT...OR AFTER MIDNIGHT. .LONG TERM...FRIDAY THROUGH WEDNESDAY ISSUED AT 402 AM CST THU NOV 26 2015 THE SYSTEM WILL CONTINUE TO MOVE AWAY FROM THE AREA ON FRIDAY. WILL CONTINUE A SMALL CHANCE OF LIGHT SNOW EARLY IN THE DAY... OTHERWISE CLOUDS WILL BE ON THE DECREASE DURING THE DAY. GUSTY NORTHERLY WINDS WILL ALSO DIMINISH AS THE DAY PROGRESSES. FOR FRIDAY NIGHT...CLEAR SKIES AND LIGHT WINDS...ALONG WITH A FRESH SNOW PACK ACROSS THE NORTH WILL ALLOW TEMPERATURES TO PLUMET...ESPECIALLY IN OUR TYPICAL COLDER LOCATIONS. OUR TYPICAL COLD SPOTS COULD BE DOWN TO NEAR ZERO. HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN FOR THE WEEKEND INTO MONDAY. THE NEXT WEATHER MAKER WILL AFFECT THE AREA LATE MONDAY INTO TUESDAY NIGHT AS CLOSED UPPER LOW AT 500MB MOVES ACROSS THE CENTRAL UNITED STATES. THIS SYSTEM HAS THE POTENTIAL FOR AN ACCUMULATING SNOWFALL...HOWEVER THE ECMWF IS MORE AGGRESSIVE WITH WRAPPING WARM AIR INTO THE WESTERN GREAT LAKES FOR MORE RAIN THAN SNOW AT THE ONSET OF THE SYSTEM. THE GFS WAS SOMEWHAT COLDER AND WOULD HAVE MORE SNOW THAN RAIN AT THE ONSET EXCEPT FOR MAYBE ACROSS NORTHEAST WISCONSIN WHERE LOW LEVEL WINDS WOULD COME OFF THE WARMER WATERS OF LAKE MICHIGAN. THE SYSTEM SHOULD EXIT THE REGION TUESDAY NIGHT...BRINGING AN END TO THE PRECIPITATION. BEYOND SATURDAY AND SUNDAY MORNING...TEMPERATURES WILL BE AT OR ABOVE NORMAL NEXT WEEK. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 503 AM CST THU NOV 26 2015 CEILINGS AND VISIBILITIES WILL DETERIORATE INTO IFR/LIFR CONDITIONS TODAY AS RAIN BECOMES WIDESPREAD. THE RAIN WILL MIX WITH SLEET OR SNOW THEN CHANGE TO ALL SNOW FROM NORTH TO SOUTH LATER TODAY INTO THIS EVENING OVER NORTH CENTRAL...CENTRAL WISCONSIN AND LATE EVENING AND THEN LATER TONIGHT OVER NORTHEAST WISCONSIN. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 2 AM CST FRIDAY FOR WIZ013-020-021-031-035>037. WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 2 AM CST FRIDAY FOR WIZ010>012-018-019-030. && SHORT TERM.....TDH LONG TERM......ECKBERG AVIATION.......TDH
Hazardous weather outlook, Nov 26, 9:05 AM CST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 905 AM CST THU NOV 26 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271515- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 905 AM CST THU NOV 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS TRAVEL IS LIKELY DUE TO SNOW AND SLEET ACROSS PORTIONS OF NORTH CENTRAL...CENTRAL AND FAR NORTHEAST WISCONSIN THIS AFTERNOON AND EVENING. A MIX OF RAIN...SLEET AND SNOW IS EXPECTED TO BECOME MORE WIDESPREAD ACROSS NORTH-CENTRAL WISCONSIN...AND CHANGE TO ALL SNOW IN THE AFTERNOON. RAIN OR DRIZZLE IS EXPECTED AT THE ONSET FOR THE REMAINDER OF THE REGION. THE RAIN WILL BECOME MIXED WITH SLEET AND SNOW BEFORE CHANGING OVER TO ALL SNOW THIS AFTERNOON OR EVENING AS AN AREA OF LOW PRESSURE MOVES ACROSS THE WESTERN GREAT LAKES REGION. IT APPEARS THAT MOST LOCATIONS WILL SEE 1 TO 3 INCHES OF SNOW...WITH THE HIGHEST TOTALS EXPECTED TO THE NORTH AND WEST OF THE FOX VALLEY. LOCALLY HIGHER AMOUNTS TO 4 INCHES ARE POSSIBLE. THERE IS STILL SOME UNCERTAINTY ON HOW FAST THE COLD AIR WILL WORK INTO THE REGION TO TURN THE MIXED PRECIPITATION TO SNOW...AND IF A LONGER DURATION OF SLEET WILL LIMIT SNOWFALL TOTALS THIS EVENING... THEREFORE SOME MINOR ADJUSTMENTS IN SNOWFALL TOTALS ARE STILL POSSIBLE. TEMPERATURES WILL FALL BELOW FREEZING OVER NORTH CENTRAL WISCONSIN LATE THIS AFTERNOON AND OVER THE REST OF THE REGION TONIGHT... CAUSING WET ROADS TO TURN ICY. HAZARDOUS TRAVEL CONDITIONS MAY DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT SNOWFALL TOTALS OVER AN INCH... AND ANY OCCURRENCES OF SLEET OR FREEZING RAIN. LMZ521-522-541>543-271515- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 905 AM CST THU NOV 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT NORTHERLY GALE GUSTS TO 35 KTS ARE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NORTHERLY GALE GUSTS TO 35 KTS ARE POSSIBLE FRIDAY. KIECKBUSCH
In the hours before
Special weather statement, Nov 26, 5:26 AM CST, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 526 AM CST THU NOV 26 2015 WIZ022-038>040-045-048>050-073-074-261800- DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 526 AM CST THU NOV 26 2015 ...MIXED PRECIPITATION EXPECTED FOR THANKSGIVING NIGHT... A STEADY RAIN IS EXPECTED THANKSGIVING DAY THAT WILL CONTINUE INTO EARLY EVENING. IT IS EXPECTED TO CHANGE TO SLEET AND SNOW LATER THIS EVENING...THEN TO MAINLY SNOW OVERNIGHT AS A COLD FRONT SLIDES SOUTHWARD OVER THE AREA. AROUND AN INCH OF SNOW ACCUMULATION IS POSSIBLE BY DAYBREAK FRIDAY. IN ADDITION TO THE RAIN TODAY AND MIXED PRECIPITATION TONIGHT...FALLING TEMPERATURES MAY CAUSE PREVIOUSLY WET ROADWAYS TO TURN ICY...ESPECIALLY ON BRIDGES AND OVERPASSES AS NORTH WINDS TURN BLUSTERY. THIS MAY LEAD TO LOCALLY HAZARDOUS TRAVEL CONDITIONS TONIGHT. HOLIDAY TRAVELERS AND BLACK FRIDAY SHOPPERS SHOULD MONITOR LATER FORECASTS. TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 4:24 AM CST | Winter Weather Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 8 more | 22 hr |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.